Format

Send to

Choose Destination
See comment in PubMed Commons below
Breast Cancer. 2003;10(2):167-9.

Severe infusion reaction induced by trastuzumab: a case report.

Author information

1
Department of Medical Oncology, Cancer Institute Hospital, 1-37-1 Kami-ikebukuro, Toshima-ku, Tokyo 170-8455, Japan. ktada@jfcr.or.jp

Abstract

We report a case of a severe infusion reaction caused by trastuzumab. A 59-year-old woman with metastatic breast cancer was treated with trastuzumab. During the first infusion, initial symptoms such as severe headache and general fatigue developed. Blood pressure fell 90 minutes after these initial symptoms. A collapsed lung was demonstrated by chest X-ray and computed tomography. Steroid therapy was successfully used for these reactions. Careful monitoring of vital signs, examination of the respiratory system, and the use of steroids are recommended for severe infusion reaction.

PMID:
12736572
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center